Journal Article

SMOOTH APPROXIMATIONS OF NORMS IN SEPARABLE BANACH SPACES

Petr Hájek and Jarno Talponen

in The Quarterly Journal of Mathematics

Volume 65, issue 3, pages 957-969
Published in print September 2014 | ISSN: 0033-5606
Published online December 2013 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/hat053
SMOOTH APPROXIMATIONS OF NORMS IN SEPARABLE BANACH SPACES

More Like This

Show all results sharing this subject:

  • Pure Mathematics

GO

Show Summary Details

Preview

Let X be a separable real Banach space having a k-times continuously Fréchet differentiable (i.e. Ck-smooth) norm where k∈{1, …, ∞}. We show that any equivalent norm on X can be approximated uniformly on bounded sets by Ck-smooth norms.

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.